Show simple item record

dc.contributor.authorKucera, Petr ( )
dc.contributor.authorSkalak, Zdenek ( )
dc.date.accessioned2021-07-19T17:00:42Z
dc.date.available2021-07-19T17:00:42Z
dc.date.issued2006-07-10
dc.identifier.citationKučera, P., & Skalák, Z. (2006). Conditions for the local regularity of weak solutions of the Navier-Stokes equations near the boundary. Electronic Journal of Differential Equations, 2006(75), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13948
dc.description.abstractIn this paper we present conditions for the local regularity of weak solutions of the Navier-Stokes equations near the smooth boundary.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectWeak solutionsen_US
dc.subjectBoundary regularityen_US
dc.titleConditions for the local regularity of weak solutions of the Navier-Stokes equations near the boundaryen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record